Représentation métaplectique
Publications du Département de mathématiques (Lyon), no. 2C (1988), pp. 1-77.
@article{PDML_1988___2C_A1_0,
     author = {Ouzilou, R.},
     title = {Repr\'esentation m\'etaplectique},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--77},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2C},
     year = {1988},
     zbl = {0797.22006},
     mrnumber = {1127428},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1988___2C_A1_0/}
}
TY  - JOUR
AU  - Ouzilou, R.
TI  - Représentation métaplectique
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1988
DA  - 1988///
SP  - 1
EP  - 77
IS  - 2C
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1988___2C_A1_0/
UR  - https://zbmath.org/?q=an%3A0797.22006
UR  - https://www.ams.org/mathscinet-getitem?mr=1127428
LA  - fr
ID  - PDML_1988___2C_A1_0
ER  - 
Ouzilou, R. Représentation métaplectique. Publications du Département de mathématiques (Lyon), no. 2C (1988), pp. 1-77. http://archive.numdam.org/item/PDML_1988___2C_A1_0/

[1] P. Dazord, Invariants homotopiques attachés aux fibrés symplectiques, Ann. Inst. Fourier. Grenoble 29 - 1979. | Numdam | MR 539693 | Zbl 0378.58011

[2] J.I. Igusa, Theta fonctions, Springer Verlag - 1972. | MR 325625 | Zbl 0251.14016

[3] G. Lion & M. Vergne, The Weil representation, Maslov index and theta series. Progression Math. Birkauser 1980. | MR 573448 | Zbl 0444.22005

[4] J.M. Souriau, Construction explicite de l'indice de Maslov et applications. (Fourth Intern. Coll. on Group theor. Methods in Physics. Nijmegen 1975) Lectures notes in Physics. 50. Springer Verlag. | MR 478229 | Zbl 0378.58010

I. Segal, Transforms for operators and symplectic automorphisms over a locally compact group. Math. Scand. Vol. 13 (1973) pp. 31-43. | MR 163183 | Zbl 0208.39002

D. Shale, Linear symmetries of free Boson fields, Trans. Amer. Math. Soc. vol. 103 (1962), pp. 149-167. | MR 137504 | Zbl 0171.46901

A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111. 1964. p. 143-211. | MR 165033 | Zbl 0203.03305